Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             41 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 Acknowledgement of priority to: “Universal residuals: A multivariate transformation. Statistics & Probability Letters 27, 2007, 1473–1478” Brockwell, A.E.
2011
81 12 p. 1822-
1 p.
artikel
2 A class of probability distribution functions preserving the packing dimension Li, Jinjun
2011
81 12 p. 1782-1791
10 p.
artikel
3 A conservative estimator for the proportion of false nulls based on Dvoretzky, Kiefer and Wolfowitz inequality Farcomeni, Alessio
2011
81 12 p. 1867-1870
4 p.
artikel
4 Ageing concepts: An approach based on quantile function Unnikrishnan Nair, N.
2011
81 12 p. 2016-2025
10 p.
artikel
5 A lack-of-fit test in Tobit errors-in-variables regression models Song, Weixing
2011
81 12 p. 1792-1801
10 p.
artikel
6 Analytic and numerical analysis of some statistical features of fragmentation processes Ghorbel, M.
2011
81 12 p. 1953-1960
8 p.
artikel
7 A note on eigenvalues of random block Toeplitz matrices with slowly growing bandwidth Li, Yi-Ting
2011
81 12 p. 2026-2029
4 p.
artikel
8 A note on two measures of dependence Bradley, Richard C.
2011
81 12 p. 1823-1826
4 p.
artikel
9 A remark on the law of the logarithm for weighted sums of random variables with multidimensional indices Chen, Pingyan
2011
81 12 p. 1808-1812
5 p.
artikel
10 Asymptotic limit properties of the occupation measure for a transient Brownian sheet Lin, Huonan
2011
81 12 p. 1978-1985
8 p.
artikel
11 Consistency of spike and slab regression Ishwaran, Hemant
2011
81 12 p. 1920-1928
9 p.
artikel
12 Convergence in distribution of point processes on Polish spaces to a simple limit Peterson, Lisa D.
2011
81 12 p. 1859-1861
3 p.
artikel
13 Correction in Bayesian nonparametric estimation in a series system or a competing-risk model Polpo, A.
2011
81 12 p. 1756-1759
4 p.
artikel
14 Deviations of discrete distributions and a question of Móri Berenhaut, Kenneth S.
2011
81 12 p. 1940-1944
5 p.
artikel
15 Distribution-free monitoring of univariate processes Qiu, Peihua
2011
81 12 p. 1833-1840
8 p.
artikel
16 Editorial Board 2011
81 12 p. IFC-
1 p.
artikel
17 Exponential stability for neutral stochastic partial differential equations with delays and Poisson jumps Cui, Jing
2011
81 12 p. 1970-1977
8 p.
artikel
18 Generalization of ℓ 1 constraints for high dimensional regression problems Alquier, Pierre
2011
81 12 p. 1760-1765
6 p.
artikel
19 Hidden Markov partition models Farcomeni, Alessio
2011
81 12 p. 1766-1770
5 p.
artikel
20 Invariant dependence structures and Archimedean copulas Durante, Fabrizio
2011
81 12 p. 1995-2003
9 p.
artikel
21 Limiting behavior of the search cost distribution for the move-to-front rule in the stable case Leisen, Fabrizio
2011
81 12 p. 1827-1832
6 p.
artikel
22 Lower and upper bounds of large deviation for sums of subexponential claims in a multi-risk model Lu, Dawei
2011
81 12 p. 1911-1919
9 p.
artikel
23 Minimax lower bound for kink location estimators in a nonparametric regression model with long-range dependence Wishart, Justin Rory
2011
81 12 p. 1871-1875
5 p.
artikel
24 Nonparametric estimation of the log odds ratio for sparse data by kernel smoothing Chen, Ziqi
2011
81 12 p. 1802-1807
6 p.
artikel
25 On a generalized mixture of standard normal and skew normal distributions Satheesh Kumar, C.
2011
81 12 p. 1813-1821
9 p.
artikel
26 On the fractional counterpart of the higher-order equations D’Ovidio, Mirko
2011
81 12 p. 1929-1939
11 p.
artikel
27 On the number of groups in clustering Fischer, Aurélie
2011
81 12 p. 1771-1781
11 p.
artikel
28 Optimality of the threshold dividend strategy for the compound Poisson model Yin, Chuancun
2011
81 12 p. 1841-1846
6 p.
artikel
29 Parameter estimation for first-order bifurcating autoregressive processes with Weibull innovations Zhang, Chenhua
2011
81 12 p. 1961-1969
9 p.
artikel
30 Portfolio separation properties of the skew-elliptical distributions, with generalizations Framstad, N.C.
2011
81 12 p. 1862-1866
5 p.
artikel
31 Representation of Downton’s bivariate exponential random vector and its applications Kim, Bara
2011
81 12 p. 1743-1750
8 p.
artikel
32 Robust estimation for nonparametric generalized regression Bianco, Ana M.
2011
81 12 p. 1986-1994
9 p.
artikel
33 Sharp maximal inequality for nonnegative martingales Osȩkowski, Adam
2011
81 12 p. 1945-1952
8 p.
artikel
34 Simultaneous estimation of negative binomial dispersion parameters Grevstad, Nels
2011
81 12 p. 1751-1755
5 p.
artikel
35 Some inequalities for absolute moments Ushakov, N.G.
2011
81 12 p. 2011-2015
5 p.
artikel
36 Spurious regression and lurking variables García-Belmonte, Lizeth
2011
81 12 p. 2004-2010
7 p.
artikel
37 The asymptotic estimate for the sum of two correlated classes of discounted aggregate claims with heavy tails Bai, Xiaodong
2011
81 12 p. 1891-1898
8 p.
artikel
38 The strong law of large numbers and the Shannon–McMillan theorem for nonhomogeneous Markov chains indexed by a Cayley tree Dong, Yan
2011
81 12 p. 1883-1890
8 p.
artikel
39 The tail probability of the product of dependent random variables from max-domains of attraction Yang, Yingying
2011
81 12 p. 1876-1882
7 p.
artikel
40 Time-changed Poisson processes Kumar, A.
2011
81 12 p. 1899-1910
12 p.
artikel
41 Weak consistency of the Support Vector Machine Quantile Regression approach when covariates are functions Crambes, Christophe
2011
81 12 p. 1847-1858
12 p.
artikel
                             41 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland